Mathematical programming

Mathematical programming 7 registres trobats  La cerca s'ha fet en 0.00 segons. 
1.
10 p, 444.6 KB Pseudomonotone variational inequality problems : Existence of solutions / Crouzeix, Jean-Pierre
Necessary and sufficient conditions for the set of solutions of a pseudomonotone variational inequality problem to be nonempty and compact are given. .
1997
Mathematical Programming, vol. 78 n. 3 (1997) p. 305-314  
 Accés restringit a la UAB
2.
31 p, 1.3 MB Polynomiality of primal-dual affine scaling algorithms for nonlinear complementarity problems / Jansen, Benjamin ; Roos, Kees ; Terlaky, Tamás ; Yoshise, Akiko
This paper provides an analysis of the polynomiality of primal-dual interior point algorithms for nonlinear complementarity problems using a wide neighborhood. A condition for the smoothness of the mapping is used, which is related to Zhu's scaled Lipschitz condition, but is also applicable to mappings that are not monotone. [...]
1997
Mathematical Programming, vol. 78 n. 3 (1997) p. 315-345  
 Accés restringit a la UAB
3.
9 p, 401.4 KB Equivalence of variational inequality problems to unconstrained minimization / Peng, Ji-Ming
In this paper we propose a class of merit functions for variational inequality problems (VI). Through these merit functions, the variational inequality problem is cast as unconstrained minimization problem. [...]
1997
Mathematical Programming, vol. 78 n. 3 (1997) p. 347-355  
 Accés restringit a la UAB
4.
18 p, 716.2 KB Tradeoff directions in multiobjective optimization problems / Henig, Mordechai I. ; Buchanan, John T.
Multiobjective optimization problems (MOP) typically have conflicting objectives wherein a gain in one objective is at the expense of another. Tradeoff directions, which measure the change in some objectives relative to changes in others, provide important information as to the best direction of improvement from the current solution. [...]
1997
Mathematical Programming, vol. 78 n. 3 (1997) p. 357-374  
 Accés restringit a la UAB
5.
17 p, 724.4 KB A globally convergent version of the Polak-Ribière conjugate gradient method / Grippo, L. ; Lucidi, S.
In this paper we propose a new line search algorithm that ensures global convergence of the Polak-Ribière conjugate gradient method for the unconstrained minimization of nonconvex differentiable functions. [...]
1997
Mathematical Programming, vol. 78 n. 3 (1997) p. 375-391  
 Accés restringit a la UAB
6.
4 p, 171.0 KB A note on the existence of the Alizadeh-Haeberly-Overton direction for semidefinite programming / Monteiro, Renato D.C. ; Zanjácomo, Paulo R.
This note establishes a new sufficient condition for the existence and uniqueness of the Alizadeh-Haeberly-Overton direction for semidefinite programming. .
1997
Mathematical Programming, vol. 78 n. 3 (1997) p. 393-396  
 Accés restringit a la UAB
7.
2 p, 64.0 KB Author Index Volume 78
1997
Mathematical Programming, vol. 78 n. 3 (1997) p. 397-398  
 Accés restringit a la UAB

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.